Tsukuba Journal of Mathematics

On the Neumann problem of linear hyperbolic parabolic coupled systems

Wakako Dan

Full-text: Open access

Abstract

We prove the unique existence of solutions to some mixed problem of hyperbolic parabolic coupled systems with Neumann boundary condition, and we investigate how the constant in the first energy estimate depends on the coefficients of the opertors.

Article information

Source
Tsukuba J. Math., Volume 18, Number 2 (1994), 371-410.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162608

Digital Object Identifier
doi:10.21099/tkbjm/1496162608

Mathematical Reviews number (MathSciNet)
MR1305820

Zentralblatt MATH identifier
0834.35060

Citation

Dan, Wakako. On the Neumann problem of linear hyperbolic parabolic coupled systems. Tsukuba J. Math. 18 (1994), no. 2, 371--410. doi:10.21099/tkbjm/1496162608. https://projecteuclid.org/euclid.tkbjm/1496162608


Export citation